| Model Number |
40-7368 |
| Medical Device Problem Codes |
Break (1069); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot 30110561 was reviewed and the product was produced according to product specifications.All information reasonably known as of 13 oct 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving one patient.This is the second of two reports.Refer to 9611594-2021-00142 for the first report.It was reported that a ng (nasogastric) tube was placed and the stylet was difficult to remove and caused tearing of the tube when removed.Another tube was placed in the patient successfully.Additional information has been requested.
Additional Manufacturer Narrative
One used sample was returned for evaluation.Testing of the sample occurred after decontamination.No leaks, tears, or holes were found during testing.The complaint could not be confirmed as reported.No root cause was determined.All information reasonably known as of 01 dec 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.